# SDR CHQA20130614207

- Difficulty date: June 14, 2013
- Submitted: June 18, 2013
- Operation: Air carrier
- Aircraft: N265SK
- Make and model: Emb EMB-145
- Aircraft serial: 145226
- Aircraft time: 31,760 hours, 25,924 cycles
- Engine: Rroyce AE3007A1P
- Engine time: 30,502 hours, 25,077 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: BC10020002
- Condition: Inoperative
- Location: Zone 200
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, THE AFT CEILING EMERGENCY LIGHT WAS FOUND TO BE INOPERATIVE.  MX PERFORMED AN ADJUSTMENT OF THE LIGHT AFTER WHICH ALL OPS CHECKS WERE SUCCESSFULLY COMPLETED.
